# SDR HNAA0400041

- Difficulty date: April 23, 2004
- Submitted: May 5, 2004
- Operation: Air carrier
- Aircraft: N335EN
- Make and model: Dhav DHC8311
- Aircraft serial: 375
- Aircraft time: 22,572 hours, 21,005 cycles
- Engine: Pwa PW123
- Engine time: 21,089 hours, 22,943 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 324485318
- Part serial: 031207V
- Condition: Inoperative
- Location: Nr 1 Engine
- Part time: 4,584 hours, 5,673 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

LOSS OF POWER ON NR 1 ENG IN CLIMB. ENG DID REMAIN RUNNING. A/C RETURNED TO FIELD & DECLARED EMERGENCY, DID NOT SHUTDOWN ENG UNTIL ON FIELD. A/C CLIMB THROUGH 7000 FT. ENG PARAM: TQ 0, WF 230, NH 71, NL 59, ITT 447, OIL PRESS GOOD, PROP RPM STABL & CONTROLLABLE W/ COND LEVER. ECU SELECTED TO MAN & BACK, NO EFFECT.  MX LOOKING FOR DEFECTS & WILL RUN IF NONE FOUND. SELECTED BOOST PUMP ON, NO EFFECT. AFTER INSPECT, MX TRIED ENG START. RUNS, BUT UNRESPONSIVE TO POWER LEVER INPUTS WITH ECU ON OR OFF. R & R MFC. TRIM RUN COMPLETE.  DUPLICATED ON GROUND RUN R & R NR 1 MFC. PERFORMED RIG CHECK PER WC 76-00-02Q AND TRIMMED PER -8 OPERATING MANUAL LEAK AND OPS CHECK GOOD.
